# SDR HYI2002F00013

- Difficulty date: June 24, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N88833
- Make and model: Cessna 402C
- Aircraft serial: 402C0265
- System (JASC): 2435 · Starter-Generator
- Part: Relay
- Part number: 99103971
- Condition: Failed
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY SHOWED HIGH RATE OF CHARGE.  BOTH ALTERNATORS, AMPERE OUTPUT, TOTAL AVIONICS FAILURE, UTILIZED AVIONICS BYPASS, REGAINED PARTIAL AVIONICS.  AIRCRAFT LANDED WITHOUT INCIDENT.  MECHANIC REMOVED AND REPLACED RIGHT STARTER RELAY (UNIT HAD FAILED) AND RIGHT STARTER MOTOR AS A PRECAUTIONARY MEASURE.  AIRCRAFT WAS RETURNED TO SERVICE.
